Donagi, Ron
Group law on the intersection of two quadrics
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 7 (1980) no. 2 , p. 217-239
Zbl 0457.14023 | MR 581142 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1980_4_7_2_217_0

Bibliographie

[1] N. Bourbaki, Formes sesquilinéaire et formes quadratiques, Eléments de Math., 24, Actualités Sci. Industr., Paris, Hermann, 1959. MR 107661 | Zbl 0102.25503

[2] H. Clemens - P. Griffiths, The intermediate Jacobian of the cubic threefold, Ann. of Math., 95 (1972), pp. 281-356. MR 302652 | Zbl 0214.48302

[3] R. Donagi, On the geometry of Grassmannians, Duke Math. J., 44 (1977), pp. 795-837. MR 572991 | Zbl 0377.14010

[4] P. Griffiths - J. Harris, Algebraic Geometry, John Wiley, New York (to appear).

[5] W.V.D. Hodge - D. Pedoe, Methods of algebraic geometry, Cambridge University Press, 1954. MR 61846

[6] M.S. Narasimhan - S. Ramanan, Moduli of vector bundles on a compact Riemann surface, Ann. of Math., 89 (1969), pp. 14-51. MR 242185 | Zbl 0186.54902

[7] M. Reid, Cambridge Thesis, June 1972, unpublished.

[8] A.N. Tyurin, On intersections of quadrics, Russian Math. Surveys, 30, no. 6 (1975), pp. 51-105. MR 424833 | Zbl 0339.14020